MAUDE Adverse Event Report: 35ML SYR REGULAR LUER TIP RP; SYRINGE, PISTON

35ML SYR REGULAR LUER TIP RP; SYRINGE, PISTON
Model Number 8881535762
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that their staff found inaccurate markings on 35 ml syringe.Per customer, it looks like the stamp was lined up incorrectly with the bottom of the plunger instead of at the top and this is an issue with being unable to measure medications accurately.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record for lot 108930x was reviewed.The product was manufactured and packaged between march 24-25, 2021.During the manufacturing of the syringe assemblies, a sampling was visually inspected and physically tested with 0 issues recorded relating to this report.During the printing process, a sampling of barrels was visually inspected with 0 issues recorded relating to this report.The device history record for the lot control indicates that product and specification requirements were met with no non-conforming product identified relating to this report.A physical sample was not received for the investigation.However, two photos were provided.The photos were reviewed.In both photographs, one 35 ml monoject syringe can be observed with the identifying cap print indicating that the syringe is from lot 108930x.One photograph shows the plunger fully inserted and one photograph shows the plunger slightly drawn back.In both photographs, the 0 ml graduation is observed to be significantly low which would cause the volumetric measurements to be incorrect.The condition of an incorrectly printed low top graduation line can result if a single syringe barrel is not fully seated on the printer pin prior to printing.One potential cause for a barrel not being fully seated on the printer pin can be due to a misalignment of the push-on tool due to typical vibrations at the barrel printer station.Control mechanisms are in place to prevent the occurrence and acceptance of the reported condition during molding, printing, assembly, and packaging processes, and to ensure components and finished product meet all quality inspection standards during the syringe assembly processes.In addition, a quality alert will be distributed to all necessary production and quality personnel to heighten awareness of the reported condition.No further corrective actions are applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Section d4 has been updated to display the correct item code (8881535762) and udi ((b)(4)).
 
Additional Manufacturer Narrative
Complaint trending was reviewed for item code 8881535762 and a capa (corrective and preventive action) was assigned as a result.This action is designed to prevent the reoccurrence of the reported and confirmed condition.

Brand Name
35ML SYR REGULAR LUER TIP RP
Common Device Name
SYRINGE, PISTON
MDR Report Key12067180
Report Number1915484-2021-01259
Device Sequence Number4765713
Product Code FMF
UDI-Device Identifier20884521012223
UDI-Public20884521012223
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881535762
Device Catalogue Number8881535762
Device Lot Number108930X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer06/24/2021
06/24/2021
06/24/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date09/01/2021
10/25/2021
11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1